# SDR C2XA04BT027

- Difficulty date: March 2, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N13956
- Make and model: Emb EMB-145
- Aircraft serial: 145078
- Aircraft time: 13,048 hours, 9,359 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Part serial: 47637
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, EXPERIENCED SEVERAL UNUSUAL THUMPS WHILE INFLIGHT.  NOISES SEEM TO BE COMING FROM THE NOSE OF THE AIRCRAFT.  MAINTENANCE TROUBLESHOT AND FOUND RIGHT HAND LANDING GEAR UPLOCK CHANNEL-B FAULTY.  REMOVED AND REPLACED LANDING GEAR PROXIMITY SWITCH-B AT RIGHTHAND LANDING GEAR UPLOCK IAW EMB145 AMM 32-61-01, SWUNG LANDING GEAR IAW EMB145 AMM 32-62-00 AND 32-30-00.  OPS CHECKED GOOD, NO FURTHER NOISES OR FAULTS NOTED.
